# SDR USAA2010070891369

- Difficulty date: July 1, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 33,126 hours, 17,928 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53233438200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERGRANULAR CORROSION ON FLOORBEAM BETWEEN FR24 TO FR35, -Y1292.  REPLACED BETWEEN FR24 TO FR35, -Y1292 IAW SRM 51-72-11.
